# SDR DALA13037130971

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 58,695 hours, 43,333 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAIL CONE ALIGNMENT PIN RECEPTICALS WERE FOUND TO BE WORN.  THE RECEPTICALS WERE REPLACED IAW SRM 51-30 ON THE LT SIDE. THE RT RECEPTICALS WERE REPLACED ON A SEPARATE NON-ROUTINE CARD DUE TO A CORRESPONDING RT FRAME REPLACEMENT.  THE REQUIRED INSPECTION WAS COMPLETED.
